# SDR USAA001857

- Difficulty date: November 2, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH IN TWO PLACES, BS 178, LBL 5 AND 6 UPPER RADAR MOUNT BRACKET.  INSTALLED DOUBLER PER EA 68266.  (M)
